# SDR DALA2018071904572

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,730 hours, 36,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LT STATION 1681 FLOORBEAM, A 1/8 INCH HOLE WAS NOTED IN FLOORBEAM WITHIN REPAIR AREA AT STRINGER 18L TIE CLIP. REPAIRED PER PRI 570007-14 REV 4 STEP 21.
